# SDR AMTA200300850

- Difficulty date: June 30, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS OUT INOPERATIVE AT ROW 15 TO 21.  RECONNECTED EGRESS WIRE AT ROW 15, OPS CHECK NORMAL.  (M)
